# SDR CA080426001

- Difficulty date: April 23, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 43,681 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 310440001
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 44,847 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AFTER TAKEOFF, CREW HAD LOW OIL PRESSURE INDICATION ON THE NR1 ENGINE, CREW DID PRECAUTIONARY ENGINE SHUTDOWN AND ADVISED THEY WERE RETURNING. FLIGHT LANDED WITHOUT INCIDENT. MAINT INSPECTED THE ENGINE AND FOUND OIL COMING OUT OF LP OUTLET AND COVERING TOP OF THE ENGINE, ALSO FOUND SEAL DAMAGE . THE ENGINE WAS CLEANED, GROUND RUNS WERE C/O AT MAX POWER FOR 30 MIN TO SEE IF ANY SMOKE SMELL TO SHOW CONTAMINATED DUCTING AND TO SEE IF OIL IS STILL COMING OUT. LEAK FROM COMPRESSOR FOUND TO BE BEYOND LIMITS, ENGINE CHANGE TO BE C/O. TEARDOWN REPORT TO FOLLOW WHEN AVAILABLE. (TC NR 20080426001)
